# SDR AALA202106259010

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 12,322 hours, 5,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG31878
- Condition: Not Reported
- Location: R1 Door
- Part time: 5,689 hours, 2,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ESCAPE SLIDE NEED TO BE REPLACED. REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE ASSEMBLY PER MCM 08L22125001.
